# SDR C2XA09IA103

- Difficulty date: April 21, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 8,744 hours, 4,806 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 8,744 hours, 4,806 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312835
- Condition: Leaking
- Location: Nr 2
- Part time: 8,744 hours, 4,806 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - DURING TROUBLESHOOTING IT WAS DETERMINED THAT THE NUMBER TWO ENGINE WAS CAUSING SMOKE AND HAZE INTO THE AIR CONDITIONING SYSTEM.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
